MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM

BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM
Catalog Number BDRECANSYSTEM
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was returned to the servicing center due to a field action recall.During the servicing center¿s incoming inspection process, it was identified that the system was returned in the emc/vcp mode, rather than the normal mode.There was no patient contact.
 
Additional Manufacturer Narrative
H10: a device history record (dhr) and manufacturing review has been requested and pending completion.Upon receipt, the bd recanalization system was visually inspected and was found to be in normal condition.The device software was version 2.0.Functional testing was performed; however, the device did not pass as it was found to be in the emc/vcp manufacturing mode, rather than the normal mode designated for end users.The root cause for the functional test failure is related to a manufacturing processing error.In october 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H10: d4 (expiration date: 08/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : pending investigation completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: in october 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H10: manufacturing review: this event is determined to be expected however a potential manufacturing related issue was identified, therefore the device history records (dhr) were reviewed.The dhr review met all release criteria however the system was not reset to normal mode after system tests identified during dhr review.Investigation summary: the bd recanalization system was received for evaluation.The bd recanalization system was visually inspected upon receipt and was found to be in normal condition.Also, outdated software version 2.0 identified.The device was functionally tested and failed the test as the system was in incorrect emc mode identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the identified unit was in incorrect emc mode.The root cause for identified unit was in incorrect emc mode was determined to be manufacturing related.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H10: d4 (expiration date: 08/2026), g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
CROSSER RECANALIZATION SYSTEM
Common Device Name
RECANALIZATION SYSTEM
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18857324
Report Number2020394-2024-00324
Device Sequence Number3313951
Product Code PDU
UDI-Device Identifier00801741202421
UDI-Public(01)00801741202421
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBDRECANSYSTEM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0676-2024
Patient Sequence Number1
Patient SexUnknown